The probabilistic structure of controlled diffusion processes

Borkar, Vivek S. (1988) The probabilistic structure of controlled diffusion processes Acta Applicandae Mathematicae, 11 (1). pp. 19-48. ISSN 0167-8019

Full text not available from this repository.

Official URL:

Related URL:


This paper surveys those aspects of controlled diffusion processes wherein the control problem is treated as an optimization problem on a set of probability measures on the path space. This includes: (i) existence results for optimal admissible or Markov controls (both in nondegenerate and degenerate cases), (ii) a probabilistic treatment of the dynamic programming principle, (iii) the corresponding results for control under partial observations, (iv) a probabilistic approach to the ergodic control problem. The paper is expository in nature and aims at giving a unified treatment of several old and new results that evolve around certain central ideas.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Stochastic Optimal Control; Controlled Diffusion Processes; Existence of Optimal Controls; Markov Controls; Dynamic Programming Principle; Control under Partial Observation; Ergodic Control
ID Code:5375
Deposited On:18 Oct 2010 09:05
Last Modified:20 May 2011 10:50

Repository Staff Only: item control page